| Catalog Number |
305311 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd integra¿ syringe retracting needle leaked vaccines out between the syringe and the needle.Found during use.No reports of serious injury or medical intervention noted.
Additional Manufacturer Narrative
Investigation summary: no sample was available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause or identify any corrective actions needed.A review of the device history record revealed zero defects noted during this production run.Investigation conclusion: root cause could not be determined as there was no sample available.
Event or Problem Description
It was reported that the bd integra¿ syringe retracting needle leaked vaccines out between the syrine and the needle.Found during use.No reports of serious injury or medical intervention noted.